# SDR SWAA2023010981147

- Difficulty date: December 13, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E STRUCTURE;SHOWS INB FIXED UPPER PANEL AT DEFLECTION CONTROL RIB WITH ATTACH BRACKET CRACKED AT OTB EDGE.MKD.<[01] REMOVED RT WING T/E STRUCTURE I/B FIXED UPPER PANEL AT DEFLECTION CONTROL RIB ATTACHED BRACKET IN REF WITH SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW BRACKET PART# 115A2156U8 IN REF WITH SRM 51-40-04-0G-0.;[03] VERIFIED STEP 2; OK TO INSTALL NEW BRACKET;[04] INSTALLED NEW ATTACH BRACKET AT R/W T/E I/B FIXED UPPERON DEFLECTION CONTROL RIB; REF B737-800 SRM-51-40-02-0G-0;[05] VERIFIED STEP 4;COMPLETE
